Chulkwang Kwak
Title
Cited by
Cited by
Year
Rough solutions of the fifth-order KdV equations
Z Guo, C Kwak, S Kwon
Journal of Functional Analysis 265 (11), 2791-2829, 2013
302013
Local well-posedness for the fifth-order KdV equations on T
C Kwak
Journal of Differential Equations 260 (10), 7683-7737, 2016
152016
The scattering problem for Hamiltonian ABCD Boussinesq systems in the energy space
C Kwak, C Muñoz, F Poblete, JC Pozo
Journal de Mathématiques Pures et Appliquées 127, 121-159, 2019
112019
Low regularity Cauchy problem for the fifth-order modified KdV equations on
C Kwak
Journal of Hyperbolic Differential Equations 15 (03), 463-557, 2018
92018
Periodic fourth-order cubic NLS: Local well-posedness and Non-squeezing property
C Kwak
Journal of Mathematical Analysis and Applications 461 (2), 1327-1364, 2018
72018
The initial-boundary value problem for the Kawahara equation on the half-line
M Cavalcante, C Kwak
arXiv preprint arXiv:1805.05229, 2018
72018
Global well-posedness and nonsqueezing property for the higher-order KdV-type flow
S Hong, C Kwak
Journal of Mathematical Analysis and Applications 441 (1), 140-166, 2016
62016
Asymptotic dynamics for the small data weakly dispersive one-dimensional hamiltonian ABCD system
C Kwak, C Muñoz
Transactions of the American Mathematical Society 373 (2), 1043-1107, 2020
52020
Extended Decay Properties for Generalized BBM Equation
C Kwak, C Muñoz
Nonlinear Dispersive Partial Differential Equations and Inverse Scattering …, 2019
52019
Local well-posedness of the fifth-order KdV-type equations on the half-line
M Cavalcante, C Kwak
arXiv preprint arXiv:1808.06494, 2018
32018
On the dynamics of zero-speed solutions for Camassa-Holm type equations
MA Alejo, MF Cortez, C Kwak, C Muñoz
arXiv preprint arXiv:1810.09594, 2018
22018
Probabilistic well-posedness of generalized KdV
G Hwang, C Kwak
Proceedings of the American Mathematical Society 146 (1), 267-280, 2018
22018
Well-posedness issues on the periodic modified Kawahara equation
C Kwak
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 37 (2), 373-416, 2020
12020
Korteweg--de Vries limit for the Fermi--Pasta--Ulam system
Y Hong, C Kwak, C Yang
arXiv preprint arXiv:1912.11992, 2019
2019
Finite difference scheme for two-dimensional periodic nonlinear Schr\" odinger equations
Y Hong, C Kwak, S Nakamura, C Yang
arXiv preprint arXiv:1904.09640, 2019
2019
Global solutions and stability properties of the 5th order Gardner equation
MA Alejo, C Kwak
arXiv preprint arXiv:1901.03350, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–16